# SDR SIMA20170328004

- Difficulty date: March 28, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 32,489 hours, 27,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT EXTRUSION NR 1 AND NR 3 CRACKED. REMOVED AND REPLACED LT EMERGENCY LIGHT EXTRUSION NR 1 AND NR 3 IAW AMM 33-50-12. SEE NRTC BOW246051 FOR INSTALLATION
